# SDR UPS00832910

- Difficulty date: June 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON SKIN ABOVE LONG 25L STA 1640 AFT ACCESSORY COMP.  REMOVED DAMAGED AREA, FAB EXTERNAL DOUBLER FILLER AND SHEAR TIE SPLICE.  ALODINED AND PRIMED, REC''D LOCATED AND DRILLED 3 NEW LONG SPLICES (P/N DC8-53B-009-367).  INSTALLED LONG AND 4 LONG SPLICES EXTERNAL DOUBLER, FILLER AND SHEAR TIE AND SPLICE.
